# SDR DALA2020082802913

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat Wedge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 3 DISBONDS ON T.E SLAT WEDGE 8 UPPER SURFACE AT OSS=452, OSS=453, OSS=560. DISBONDS REPAIRED PER RM 51-70-10. (LP 1603359)
